# SDR V0XR20100126001

- Difficulty date: January 26, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 24,244 hours, 22,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: N1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON LT OMEGA BEAM INBOARD FLOORBOARD LANDING ON EITHER SIDE OF FLOORBOARD CROSS SUPPORT AT FRAME 29 IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED ANGLE.
